# SDR FXGA202103042114

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 62,415 hours, 47,951 cycles
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WEB AT L/H AILERON TAB HINGE ASSEMBLY. TO PREFORM SPLICE ON A DAMAGED WEB SUPPORTING THE L/H OUTBOARD AILERON TRIM ROD HINGE ASSEMBLY.REMOVE AILERON TRIM ROD HINGE ASSEMBLY. REPAIRE DAMAGE WEB PER B727 SRM 51-40-02 TYPICAL WEB REPAIR. INSTALL AILERON TRIM HINGE ASSEMBLY.
